# SDR 0104939915

- Difficulty date: July 10, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N965N
- Make and model: Doug DC-9-31
- Aircraft serial: 47417
- Aircraft time: 76,373 hours, 85,242 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During L-CK in DHN, A crack was found in the upper aft corner of the FWD Cargo Jamb. Repaired per EA 99-183995.
